Only the Lord knows the tears, the pain, the discouragement, the downcast feeling and not just medication induced physical tiredness but also emotional fatigue that David is experiencing. He shared with me that he felt so despondant this morning that he cried and was even enteratining thoughts of giving up but thankfully was reminded by the Holy Spirit about the timing of God. He tried to renew his mind by listening to worship songs.
Not sure if this is one of the side effects of Velcade. Apparently, some other patient on Velcade also felt tired and depressed. His appetite is also quite poor and had mild abdominal discomfort.
Please pray that in moments like these, the Lord will fill his heart with His tender lovingkindness, renew his mind with His promises and "bestow on him a crown of beauty instead of ashes, the oil of gladness instead of mourning, and a garment of praise instead of a spirit of despair." (Isaiah 61:3)
Claiming God's promise that "weeping may remain for a night, but rejoicing comes in the morning." (Psalm 30:5). We can rejoice in the Lord always even though "a night" sometimes drags into years because His promises never fail.